Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2015, Volume 21, Number 3, Pages 175–186 (Mi timm1210)  

This article is cited in 2 scientific papers (total in 2 papers)

On Cameron's question about the triviality in primitive permutation groups of the stabilizer of two points that is normal in the stabilizer of one of them

A. V. Konyginab

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Full-text PDF (212 kB) Citations (2)
References:
Abstract: Assume that G is a primitive permutation group on a finite set X, xX, yX{x}, and Gx,yGx. P. Cameron raised the question about the validity of the equality Gx,y=1 in this case. The author proved earlier that, if the socle of G is not a direct power of an exceptional group of Lie type distinct from E6(q), 2E6(q), E7(q) and E8(q), then Gx,y=1. In the present paper, we prove this in the case when the socle of G is a direct power of an exceptional group of Lie type isomorphic to E6(q), 2E6(q), or E7(q).
Keywords: primitive permutation group, regular suborbit.
Received: 02.03.2015
Bibliographic databases:
Document Type: Article
UDC: 512.542
Language: Russian
Citation: A. V. Konygin, “On Cameron's question about the triviality in primitive permutation groups of the stabilizer of two points that is normal in the stabilizer of one of them”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 3, 2015, 175–186
Citation in format AMSBIB
\Bibitem{Kon15}
\by A.~V.~Konygin
\paper On Cameron's question about the triviality in primitive permutation groups of the stabilizer of two points that is normal in the stabilizer of one of them
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 3
\pages 175--186
\mathnet{http://mi.mathnet.ru/timm1210}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3468101}
\elib{https://elibrary.ru/item.asp?id=24156714}
Linking options:
  • https://www.mathnet.ru/eng/timm1210
  • https://www.mathnet.ru/eng/timm/v21/i3/p175
  • This publication is cited in the following 2 articles:
    1. Chen J. Huang H.Y., “On Valency Problems of Saxl Graphs”, J. Group Theory, 25:3 (2022), 543–577  crossref  mathscinet  isi  scopus
    2. Spiga P., “A Generalization of Sims' Conjecture For Finite Primitive Groups and Two Point Stabilizers in Primitive Groups”, J. Group Theory, 25:1 (2022), 113–126  crossref  mathscinet  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:277
    Full-text PDF :77
    References:71
    First page:9
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025